MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number VERSION 3.1.3.2
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that a hitachi treatment dose did not record in mosaiq.
 
Additional Manufacturer Narrative
D4: updated.H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.H11 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect but is not considered safety.The customer reported that a hitachi treatment dose did not record in mosaiq.It was determined that the computer connected to the treatment machine, which is referred to as the sequencer, received a "complete" state prematurely.The logs showed the sequencer had switched to a completion state while the treatment was still in progress on the particle machine.Mosaiq and the particle machine were out of sync and the treatment then had to be manually recorded.The treatment was successfully completed, but was not recorded in mosaiq.Mosaiq displayed a message to the user indicating that there was no recording.The user recorded the treatment manually.There was no patient mistreatment.This is a recording issue only and should the issue occur again, it would not result in patient harm as with the data from the machine log, the user (with help from our product support) would be able to verify the actual treatment and the treatment could be manually recorded.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawely, west sussex RH10 -9BL
MDR Report Key20084569
Report Number3015232217-2024-00026
Device Sequence Number15353251
Product Code IYE
UDI-Device Identifier07340201500026
UDI-Public(01)07340201500026(10)3.1.3.2
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberVERSION 3.1.3.2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown